Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Painful bumps at the back of tongue, pain on swallowing, swollen tonsils and lymph nodes, fatigue, no fever. What do these symptoms imply?

I have painful bumps in the very back of my tongue . Two are very big and the rest are small. It hurts where the big bumps are when I swallow . My tonsils are also very swollen and my lymph nodes are swollen and sore. I don t have a fever or any other symptoms other than these except for maybe slight fatigue . What could this be?
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  522
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Welcome in H.C.M.

In reference to your medical history it appears as you are having tonsillopharyngitis. The big bumps are tonsils and nearby small erruptions are pharyngeal lymphoids.

You may take-

1- Tab Paracetamol.

2- Warm saline gargling.

3- Anti histaminic.

4- Adequate fluid orally.

5- Antibiotic (preferably broad spectrum).

Probably above treatment will help you otherwise consult your ENT doctor for treatment.

Answered: Sun, 6 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor